# SDR CALA2019082601440

- Difficulty date: August 26, 2019
- Submitted: August 26, 2019
- Operation: Air carrier
- Aircraft: N444UA
- Make and model: Airbus A320-232
- Aircraft serial: 824
- Aircraft time: 68,757 hours, 28,361 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Door Frame
- Part number: D5311423620091
- Condition: Cracked
- Location: Frm 16
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT FRAME 16 DOOR STOP NR 1, HOLE NR 3 CRACKED IN FRAME AT THE 3:00 POSITION.   DOOR STOP FITTING NR 1 HOLE 3 REPAIRED IAW ECRA 5311-02236 PART 1.
